Spectra of algebraic-geometric codes

G. L. Katsman, M. A. Tsfasman

Research output: Contribution to journalArticlepeer-review

6 Citations (Scopus)

Abstract

We derive bounds on the enumerator of an arbitrary algebraicgeometric code. We calculate in full the weight distribution of the code constructed from all the points of an elliptical curve. The weight distribution (the enumerator) is found to depend on the group of points of this curve and on an element of this group. The number of minimum-weight vectors is minimized both by elements and by curves. The possibility that such a code is a MDS-code is explored.

Original languageEnglish
Pages (from-to)262-275
Number of pages14
JournalProblems of information transmission
Volume23
Issue number4
Publication statusPublished - Apr 1988
Externally publishedYes

Cite this